International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 1, Pages 181-187

On the Ritt order of a certain class of functions

R. Parvatham and J. Thangamani

The Ramanujan Institute, University of Madras, Madras 600 005, India

Received 14 August 1981

Copyright © 1983 R. Parvatham and J. Thangamani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The authors introduce the notions of Ritt order and lower order to functions defined by the series 1fn(s)exp(λns) where (λn) is a D-sequence and fn(s) are entire functions of bounded index.